Volume 52 (2009)


1 (April), 2 (August), 3 (December)

Zacher, R.;
Weak Solutions of Abstract Evolutionary Integro-Differential Equations in Hilbert Spaces
pp. 1--18.
Mola, G. and Yagi, A.;
A Forest Model with Memory
pp. 19--40.
Nishioka, S.;
On Solutions of $q$-Painleve Equation of Type $A_7^{(1)}$
pp. 41--51.
Miyake, M. and Ichinobe, K.;
Irregularity for Singular System of Ordinary Differential Equations in Complex Domain
pp. 53--82.
Yamada, Y.;
Pade Method to Painleve Equations
pp. 83--92.
Oeda, K.;
Stationary Patterns for a Lotka-Volterra Cooperative Model with a Density-Dependent Diffusion Term
pp. 93--112.
Hernandez M., E. and Henriquez, H. R.;
Existence Results for Second Order Differential Equations with Nonlocal Conditions in Banach Spaces
pp. 113--137.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles